MathSciNet Relay Station
MathSciNet bibliographic data
MR1827853 (2002c:32007) 32A36 (32A10)
Jakóbczak, Piotr Exceptional sets of slices for functions from the Bergman space in the ball. Canad. Math. Bull. 44 (2001), no. 2, 150–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement